# SDR 2001UALA02089

- Difficulty date: September 28, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 65,916 hours, 17,748 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7EF TO BS GALLEY EMERGENCY LIGHTS COME ON INTERMITTENTLY THROUGHOUT FLIGHT. SECURED CONNECTION AT BATTERY PACK AT SEAT 1EF SIDEWALL.  ALL EEL STRIPS NOW TEST OK.
